# SDR SWAA2022021192057

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 947; AFT BULKHEAD SUPPORT ANGLE; HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION/VERIFIED LIMITS AFT BULKHEAD SUPPORT ANGLE @ STA 947 (ORIGINAL T: .080')(LOSS: .009') (REMAINING: .071') OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103(D). REMOVED/REPLACED AFT BULKHEAD SUPPORT ANGLE IAW SRM 51-40-02-0G-0/ BOEING DWG# 149A8118 REV D. TAG# WN3822 TOOL ID# 36307 DUE: 10/17/18
